# SDR 07FDEA01697

- Difficulty date: May 4, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- Aircraft time: 32,621 hours, 18,660 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554575
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING A/C INSPECTION FOUND EXISTING FLUSH REPAIR BETWEEN STA 720D-720E AT STR 19R ON LAP SPLICE.  REPAIR HAD ADDITIONAL WEAR ON THE FILLER.  REMOVED WORN FILLER, FABRICATED FILLER AND INSTALLED.  REF SRM 53-30-3 FIG 14.
